# SDR DLM88972368

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Aft Fuselage
- Part time: 7,674 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O PASSING 3000 FT, CABIN FILLED WITH        SMOKE.  FOUND APU OIL LEAKING, CAUSING CONTAMINATION.  CONDUCTED BURN-OUT PROCEDURES.  REPLACED WATER SEPARATOR BAGS.  ACCOMPLISHED RUN-UP, NO SMOKE.  REPLACED WATER SEPARATOR BAGS SECOND TIME AND PER           FORMED HIGH POWER RUN UP, OPS OK NO SMOKE.  FWD APU TO MCO PER MEL 49-00-01A APU INOP.
